# SDR REXA2012061700843

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 25,211 hours, 22,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT BULB AT PAX DOOR IAW AMM 33-51-21.  OPS CHECKED GOOD.  OK FOR SERVICE.
